# SDR HALA2013042700046

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 79,351 hours, 32,990 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: J-Box
- Condition: Failed
- Location: Egt Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PRIMARY ENGINE EGT INDICATOR READS ZERO USING LDRR ICAS COMPUTER STANDBY ENGINE INSTRUMENT ALSO READS ZERO.  TROUBLESHOT IAW FIM 77-21, FAULT TREE 803 INSPECTED EGT THERMOCOUPLE CABLES TERMINALS AND BRACKET FOR DAMAGE INSPECTED CONNECTORS AND PINS AT FIREWALL DISC POS 7 IAW WDM 77-21-11.  CHECKED CONTINUITY FROM FIREWALL TO JUNCTION BOX.  CHECKED RESISTANCE FOR INDIVIDUAL PROBES AT JUNCTION BOX CONNECTOR.  R & R SHUNT JUNCTION BOX IAW AMM 77-21-03.  OPS CK GOOD ENG RUN INDICATES GOOD EGT ON EICAS AND STBY INDICATORS.
